Maximal correlation in a non-diagonal case
| Year of publication: |
2014
|
|---|---|
| Authors: | López Blázquez, F. ; Salamanca Miño, B. |
| Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 131.2014, C, p. 265-278
|
| Publisher: |
Elsevier |
| Subject: | Maximal correlation | Orthogonal polynomials | Tridiagonal matrices | Order statistics |
-
Recursive properties of Dirac and metriplectic Dirac brackets with applications
Nguyen, Sonnet Hung Q., (2009)
-
Comonotonic measures of multivariates risks
Galichon, Alfred, (2009)
-
Comonotonic Measures of Multivariate Risks.
Henry, Marc, (2012)
- More ...
-
On the estimation of the unknown sample size from the number of records
Moreno Rebollo, J. L., (1996)
-
A note on the distribution of kth records from discrete distributions
López-Blázquez, F., (2005)
-
On Terrelś characterization of uniform distribution
López-Blázquez, Fernando, (1999)
- More ...